# SDR AUS20020701

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Sticking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LH NOSE LANDING GEAR DOOR CATCHING ON FUSELAGE SKIN AT THE EDGE OF THE NOSE LANDING GEAR BAY PREVENTING NLG FROM EXTENDING. PERSONNEL/MAINTENANCE ERROR.
